Nonlinear Time-Domain Finite-Element Modeling of Thin Electromagnetic Shells release_j4p4dzxtgbfhdkn4twqkjsxjfa

by R.V. Sabariego, C. Geuzaine, P. Dular, J. Gyselinck

Published in IEEE transactions on magnetics by Institute of Electrical and Electronics Engineers (IEEE).

2009   Volume 45, p976-979

Archived Files and Locations

application/pdf  253.9 kB
file_ap6falizf5clpm4nqbhjkpxtqe
web.archive.org (webarchive)
core.ac.uk (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2009
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0018-9464
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 432a7ce7-6310-4fb1-b088-7aa0a30d8925
API URL: JSON